# SDR SWAA2022052604756

- Difficulty date: May 5, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON INTERCOSTAL-WEB LOCATED BTW BS 480 TO BS 500A AT LEVEL STR 26R FWD CARGO COMPARTMENT 2022-231034 / [01] REPLACED INTERCOSTAL-WEB AND FASTENER LOCATED BTW BS 480 TO BS 500A AT LEVEL STR 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-20-02 ITEM 9; AND DRAWING 143A0880 REV -: SEE INDIVIDUAL SING OFFS BELOW.;[02] REPLACED INTERCOSTAL-WEB AND FASTENER LOCATED BTW BS 480 TO BS 500A AT LEVEL STR 26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-20-02 ITEM 9; AND DRAWING 143A0880 REV -: SEE INDIVIDUAL SING OFFS BELOW... RII ITEM
